Research Repository

Identification issues in some double-index models for non-negative data

Papadopoulos, Georgios and Santos Silva, JMC (2012) 'Identification issues in some double-index models for non-negative data.' Economics Letters, 117 (1). pp. 365-367. ISSN 0165-1765

Full text not available from this repository.


We highlight a subtle identification problem that afflicts models for non-negative data in which the conditional expectation is specified as the product of a logit and an exponential function. The results are illustrated with an empirical model for medical expenditures.

Item Type: Article
Uncontrolled Keywords: Poisson-logit; Two-part models; Underreporting; Zero-inflated models
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 14 Jan 2015 14:59
Last Modified: 08 Jan 2022 00:32

Actions (login required)

View Item View Item